Alert archive / Colorado / Tornado Warnings in 2009
Tornado Warning 10, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 7, 2009, 3:43 PM MDT for Lincoln County, Washington County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2009, 3:43 PM MDT (21:43 UTC)
- Expired
- Jun 7, 2009, 4:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Lincoln County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 92 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 11:02 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2464 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KBOU 072143 TORBOU COC073-121-072230- /O.NEW.KBOU.TO.W.0010.090607T2143Z-090607T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DENVER CO 343 PM MDT SUN JUN 7 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO * UNTIL 430 PM MDT * AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES FROM SOUTH OF WOODROW TO WEST OF LAST CHANCE TO NORTHWEST OF LIMON THIS LINE OF STORMS WAS MOVING EAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW...WOODLIN SCHOOL...LINDON...LIMON AND LAST CHANCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3999 10333 3929 10332 3928 10371 4000 10369 TIME...MOT...LOC 2141Z 259DEG 36KT 3961 10368 $$ RPK
3 follow-up statements
000 WWUS55 KBOU 072159 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 359 PM MDT SUN JUN 7 2009 COC073-121-072230- /O.CON.KBOU.TO.W.0010.000000T0000Z-090607T2230Z/ WASHINGTON CO-LINCOLN CO- 359 PM MDT SUN JUN 7 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR NORTH CENTRAL LINCOLN AND SOUTHWESTERN WASHINGTON COUNTIES... AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THIS LINE EXTENDED FROM WOODLIN SCHOOL TO LINDON TO NORTH OF LIMON AND WAS MOVING EAST AT 25 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW...WOODLIN SCHOOL...LINDON...LIMON AND LAST CHANCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3999 10333 3929 10332 3928 10371 4000 10369 TIME...MOT...LOC 2157Z 259DEG 36KT 3964 10348 $$
000 WWUS55 KBOU 072209 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 409 PM MDT SUN JUN 7 2009 COC073-121-072230- /O.CON.KBOU.TO.W.0010.000000T0000Z-090607T2230Z/ WASHINGTON CO-LINCOLN CO- 409 PM MDT SUN JUN 7 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR NORTH CENTRAL LINCOLN AND SOUTHWESTERN WASHINGTON COUNTIES... AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF LINDON...OR 33 MILES NORTHEAST OF LIMON. THIS STORM WAS MOVING EAST AT 25 MPH. ANOTHER STORM WITH A CAPABLE OF PRODUCING A TORNADO WAS LOCATED NORTHEAST OF GENOA. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW...WOODLIN SCHOOL...LINDON AND LAST CHANCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3999 10333 3929 10332 3928 10371 4000 10369 TIME...MOT...LOC 2208Z 259DEG 36KT 3967 10336 $$
000 WWUS55 KBOU 072229 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 429 PM MDT SUN JUN 7 2009 COC073-121-072239- /O.EXP.KBOU.TO.W.0010.000000T0000Z-090607T2230Z/ WASHINGTON CO-LINCOLN CO- 429 PM MDT SUN JUN 7 2009 ...THE TORNADO WARNING FOR NORTH CENTRAL LINCOLN AND SOUTHWESTERN WASHINGTON COUNTIES WILL EXPIRE AT 430 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. LAT...LON 3999 10333 3929 10332 3928 10371 4000 10369 TIME...MOT...LOC 2229Z 259DEG 36KT 3971 10309 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:00 PM MDT, 43 minutes earlier.
Area forecast discussion, Jun 7, 3:00 PM MDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT SUN JUN 7 2009 .SHORT TERM...ONGOING SEVERE STORMS CONTINUE ACROSS EASTERN CO...GENERALLY EAST OF THE DENVER AREA AND THIS AREA WILL CONTINUE MOVING EAST OVER THE NORTHEAST PLAINS FOR THE AFTERNOON AND INTO THE EARLY EVENING HOURS. THE UPPER LEVEL TROF IS NOW MOVING ACROSS CENTRAL CO AND THIS WILL TAKE MOST OF THE ACTIVITY WITH IT INTO THE CENTRAL PLAIKNS. THERE IS STILL SOME WEAK CONVECTION ACROSS THE MOUNTAINS BUT WEAKENING IN THE SUBSIDENCE BEHIND THE TROF. ONLY HAD A CHANCE FOR A QUICK LOOK FOR MONDAYS WEATHER...BUT LOOKS LIKE A WEAK FRONT AGAIN WILL MOVE INTO NERN CO AND REPLINISHING THE MSTR AND ANOTHER ROUND OF STORMS FOR MON AFTERNOON/EVENING. SHOULD NOT BE QUITE AS ACTIVIE AS TODAY...AS FORCING ALOFT WILL BE WEAKER. ALSO ADDED SOME PATCHY FOG OVER THE PLAINS LATER TNT/EARLY MON AM. .LONG TERM...ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE WEEK. IT APPEARS THERE IS ENOUGH INSTABILITY AND DAYTIME HEATING TO SPARK THUNDERSTORM DEVELOPMENT EACH AND EVERY AFTERNOON. IN ADDITION... WIND SHEAR AND LOW LEVEL MOISTURE IS ABUNDANT ENOUGH TO KEEP THE THREAT OF SEVERE WEATHER IN THE PICTURE EACH DAY. AT THIS TIME...TUESDAY AND WEDNESDAY LOOK LIKE POTENTIAL DAYS FOR MORE WIDESPREAD SEVERE WEATHER WITH THE PASSAGE OF A MID LEVEL TROUGH. A BACKDOOR FRONT MAY KEEP THINGS A LITTLE COOLER WEDNESDAY...BUT IF WE CAN GET A SHORT WAVE LIKE TODAY THEN ANOTHER ROUND OF SEVERE WEATHER WOULD STILL BE POSSIBLE. OTHERWISE...TEMPERATURE SHOULD AVERAGE JUST BELOW NORMAL WITH THE SHOWERS AND STORMS EACH DAY. && .AVIATION...MOST OF THE THUNDERSTORM ACTIVITY WILL BE EAST OF THE AIRPORTS BUT STILL MORE ISOLATED STORMS THRU EARLY THIS EVENING. SHOULD END QUICKLY AS HEATING ENDS AND SUBSIDENCE KICKS IN. ANOTHER WEAK SURGE SHOULD TREND MORE STRATUS/PATCHY FOG LATER TNT/EARLY MONDAY WITH ANOTHER ROUND OF STORMS FOR MON AFTN. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. ENTREKIN/BARJENBRUCH
Hazardous weather outlook, Jun 7, 10:33 AM MDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1033 AM MDT SUN JUN 07 2009 COZ030>051-081200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1033 AM MDT SUN JUN 07 2009 ...SEVERE THUNDERSTORMS POSSIBLE OVER THE NORTHEAST PLAINS OF COLORADO THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL RAPIDLY DEVELOP OVER THE MOUNTAINS AND ADJACENT PLAINS THROUGH NOON...THEN SPREAD OUT OVER THE NORTHEAST PLAINS THIS AFTERNOON. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALL SIZED...DAMAGING WINDS IN EXCESS OF 60 MPH...AND HEAVY RAIN. A DRY LINE IS ALSO SETTING UP ALONG THE PALMER DIVIDE WHICH MAY ALSO FOCUS THUNDERSTORMS WITH THE POTENTIAL FOR AN ISOLATED TORNADO. AN STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTHERN COLORADO THIS AFTERNOON RESULTING IN THE SCATTERED THUNDERSTORMS. STORMS WILL DIMINISH LATER THIS AFTERNOON AND EARLY EVENING FROM WEST TO EAST AS THE DISTURBANCE MOVES TO THE EAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR EACH DAY. WIND SHEAR AND INSTABILITY IN THE ATMOSPHERE IS EXPECTED TO BE SUFFICIENT ENOUGH TO BRING A THREAT OF A FEW SEVERE STORMS AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY NOON ACROSS THE NORTHEAST PLAINS OF COLORADO. SWE/DBB
In the hours before
Local storm report, Jun 7, 1:37 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
137 PM MDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HAIL 3 S DENVER 39.68N 104.96W
06/07/2009 M1.25 INCH DENVER CO TRAINED SPOTTER
DENVER UNIVERSITY
1250 PM HAIL 2 NE WELLINGTON 40.72N 104.97W
06/07/2009 M1.25 INCH LARIMER CO TRAINED SPOTTER
1248 PM HAIL 3 ENE FORT COLLINS 40.57N 105.02W
06/07/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
SHREDDING LEAVES. MINOR STREET FLOODING.
&&
FREDINLocal storm report, Jun 7, 2:06 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
206 PM MDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL W CENTENNIAL 39.60N 104.87W
06/07/2009 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0132 PM HAIL 3 S DENVER 39.68N 104.96W
06/07/2009 M1.25 INCH DENVER CO TRAINED SPOTTER
DENVER UNIVERSITY
1250 PM HAIL 2 NE WELLINGTON 40.72N 104.97W
06/07/2009 M1.25 INCH LARIMER CO TRAINED SPOTTER
1248 PM HAIL 3 ENE FORT COLLINS 40.57N 105.02W
06/07/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
SHREDDING LEAVES. MINOR STREET FLOODING.
&&
FREDINLocal storm report, Jun 7, 2:57 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
257 PM MDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TORNADO 5 S DEER TRAIL 39.54N 104.04W
06/07/2009 ELBERT CO TRAINED SPOTTER
ON GROUND FOR 2 MINUTES WITH NO DAMAGE.
0240 PM TORNADO 5 S BENNETT 39.68N 104.42W
06/07/2009 ARAPAHOE CO TRAINED SPOTTER
ON GROUND FOR 3-5 MINUTES WITH NO DAMAGE.
0215 PM HAIL 2 SSW ARAPAHOE PARK 39.60N 104.71W
06/07/2009 M3.00 INCH ARAPAHOE CO TRAINED SPOTTER
0205 PM HAIL 2 E CENTENNIAL 39.60N 104.83W
06/07/2009 M2.75 INCH ARAPAHOE CO TRAINED SPOTTER
0202 PM HAIL W CENTENNIAL 39.60N 104.87W
06/07/2009 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0158 PM HAIL 2 E CENTENNIAL 39.60N 104.83W
06/07/2009 M2.00 INCH ARAPAHOE CO TRAINED SPOTTER
0149 PM TORNADO 5 S BUCKLEY AFB 39.63N 104.75W
06/07/2009 ARAPAHOE CO TRAINED SPOTTER
TOUCHDOWN 5S BUCKLEY AFB. WAS ON GROUND FOR ESTIMATED 30
MINUTES WITH AN 8-11 MILE PATH SSE ACROSS EXTREME
SOUTHEAST AURORA. TORNADO AND DEBRIS CLOUD WAS 3/4 MILE
IN DIAMETER AT PEAK. STRUCTURAL DAMAGE WAS NOTED TO
SOUTHLANDS SHOPPING CENTER. DEBRIS WAS OBSERVED IN
VICINITY OF AURORA PKWY AND POINTS ALONG PATH.
0147 PM HAIL 5 WSW ARAPAHOE PARK 39.62N 104.77W
06/07/2009 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0132 PM HAIL 3 S DENVER 39.68N 104.96W
06/07/2009 M1.25 INCH DENVER CO TRAINED SPOTTER
DENVER UNIVERSITY
0115 PM TORNADO 6 E LAFAYETTE 39.99N 104.98W
06/07/2009 ADAMS CO TRAINED SPOTTER
TORNADO ON GROUND FOR 10 MINUTES VICINITY ORCHARD TOWN
CENTER NEAR I-25 AND 144TH. DUST AND DEBRIS CLOUD
OBSERVED FOR SEVERAL MINUTES. INTENSITY AND DAMAGE
UNKNOWN.
1250 PM HAIL 2 NE WELLINGTON 40.72N 104.97W
06/07/2009 M1.25 INCH LARIMER CO TRAINED SPOTTER
1248 PM HAIL 3 ENE FORT COLLINS 40.57N 105.02W
06/07/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
SHREDDING LEAVES. MINOR STREET FLOODING.
&&
FREDINLocal storm report, Jun 7, 3:10 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TORNADO 5 S DEER TRAIL 39.54N 104.04W
06/07/2009 ELBERT CO TRAINED SPOTTER
ON GROUND FOR 2 MINUTES WITH NO DAMAGE.
0240 PM TORNADO 5 S BENNETT 39.68N 104.42W
06/07/2009 ARAPAHOE CO TRAINED SPOTTER
ON GROUND FOR 3-5 MINUTES WITH NO DAMAGE.
0225 PM HAIL 9 NE PONDEROSA PARK 39.50N 104.53W
06/07/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0215 PM HAIL 2 SSW ARAPAHOE PARK 39.60N 104.71W
06/07/2009 M3.00 INCH ARAPAHOE CO TRAINED SPOTTER
0205 PM HAIL 2 E CENTENNIAL 39.60N 104.83W
06/07/2009 M2.75 INCH ARAPAHOE CO TRAINED SPOTTER
0202 PM HAIL W CENTENNIAL 39.60N 104.87W
06/07/2009 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0158 PM HAIL 2 E CENTENNIAL 39.60N 104.83W
06/07/2009 M2.00 INCH ARAPAHOE CO TRAINED SPOTTER
0152 PM HAIL 2 N CHERRY HILLS VILLAG 39.67N 104.95W
06/07/2009 M1.00 INCH DENVER CO TRAINED SPOTTER
0149 PM TORNADO 5 S BUCKLEY AFB 39.63N 104.75W
06/07/2009 ARAPAHOE CO TRAINED SPOTTER
TOUCHDOWN 5S BUCKLEY AFB. WAS ON GROUND FOR ESTIMATED 30
MINUTES WITH AN 8-11 MILE PATH SSE ACROSS EXTREME
SOUTHEAST AURORA. TORNADO AND DEBRIS CLOUD WAS 3/4 MILE
IN DIAMETER AT PEAK. STRUCTURAL DAMAGE WAS NOTED TO
SOUTHLANDS SHOPPING CENTER. DEBRIS WAS OBSERVED IN
VICINITY OF AURORA PKWY AND POINTS ALONG PATH.
0147 PM HAIL 5 WSW ARAPAHOE PARK 39.62N 104.77W
06/07/2009 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0137 PM HAIL 3 N CHERRY CREEK RESERV 39.68N 104.87W
06/07/2009 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
MINOR TREE DAMAGE.
0132 PM HAIL 3 S DENVER 39.68N 104.96W
06/07/2009 M1.25 INCH DENVER CO TRAINED SPOTTER
DENVER UNIVERSITY
0130 PM HAIL DENVER 39.73N 104.96W
06/07/2009 M1.00 INCH DENVER CO TRAINED SPOTTER
DOWNTOWN DENVER.
0115 PM TORNADO 6 E LAFAYETTE 39.99N 104.98W
06/07/2009 ADAMS CO TRAINED SPOTTER
TORNADO ON GROUND FOR 10 MINUTES VICINITY ORCHARD TOWN
CENTER NEAR I-25 AND 144TH. DUST AND DEBRIS CLOUD
OBSERVED FOR SEVERAL MINUTES. INTENSITY AND DAMAGE
UNKNOWN.
1250 PM HAIL 2 NE WELLINGTON 40.72N 104.97W
06/07/2009 M1.25 INCH LARIMER CO TRAINED SPOTTER
1248 PM HAIL 3 ENE FORT COLLINS 40.57N 105.02W
06/07/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
SHREDDING LEAVES. MINOR STREET FLOODING.
&&
FREDINLocal storm report, Jun 7, 3:19 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
319 PM MDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TORNADO 5 S DEER TRAIL 39.54N 104.04W
06/07/2009 ELBERT CO TRAINED SPOTTER
ON GROUND FOR 2 MINUTES WITH NO DAMAGE.
0240 PM TORNADO 5 S BENNETT 39.68N 104.42W
06/07/2009 ARAPAHOE CO TRAINED SPOTTER
ON GROUND FOR 3-5 MINUTES WITH NO DAMAGE.
0225 PM HAIL 9 NE PONDEROSA PARK 39.50N 104.53W
06/07/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0218 PM HAIL SE AURORA 39.70N 104.81W
06/07/2009 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0215 PM HAIL 2 SSW ARAPAHOE PARK 39.60N 104.71W
06/07/2009 M3.00 INCH ARAPAHOE CO TRAINED SPOTTER
0205 PM HAIL 2 E CENTENNIAL 39.60N 104.83W
06/07/2009 M2.75 INCH ARAPAHOE CO TRAINED SPOTTER
0202 PM HAIL W CENTENNIAL 39.60N 104.87W
06/07/2009 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0158 PM HAIL 2 E CENTENNIAL 39.60N 104.83W
06/07/2009 M2.00 INCH ARAPAHOE CO TRAINED SPOTTER
0152 PM HAIL 2 N CHERRY HILLS VILLAG 39.67N 104.95W
06/07/2009 M1.00 INCH DENVER CO TRAINED SPOTTER
0149 PM TORNADO 5 S BUCKLEY AFB 39.63N 104.75W
06/07/2009 ARAPAHOE CO TRAINED SPOTTER
TOUCHDOWN 5S BUCKLEY AFB. WAS ON GROUND FOR ESTIMATED 30
MINUTES WITH AN 8-11 MILE PATH SSE ACROSS EXTREME
SOUTHEAST AURORA. TORNADO AND DEBRIS CLOUD WAS 3/4 MILE
IN DIAMETER AT PEAK. STRUCTURAL DAMAGE WAS NOTED TO
SOUTHLANDS SHOPPING CENTER. DEBRIS WAS OBSERVED IN
VICINITY OF AURORA PKWY AND POINTS ALONG PATH.
0147 PM HAIL 5 WSW ARAPAHOE PARK 39.62N 104.77W
06/07/2009 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0137 PM HAIL 3 N CHERRY CREEK RESERV 39.68N 104.87W
06/07/2009 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
MINOR TREE DAMAGE.
0132 PM HAIL 3 S DENVER 39.68N 104.96W
06/07/2009 M1.25 INCH DENVER CO TRAINED SPOTTER
DENVER UNIVERSITY
0130 PM HAIL DENVER 39.73N 104.96W
06/07/2009 M1.00 INCH DENVER CO TRAINED SPOTTER
DOWNTOWN DENVER.
0115 PM TORNADO 6 E LAFAYETTE 39.99N 104.98W
06/07/2009 ADAMS CO TRAINED SPOTTER
TORNADO ON GROUND FOR 10 MINUTES VICINITY ORCHARD TOWN
CENTER NEAR I-25 AND 144TH. DUST AND DEBRIS CLOUD
OBSERVED FOR SEVERAL MINUTES. INTENSITY AND DAMAGE
UNKNOWN.
1250 PM HAIL 2 NE WELLINGTON 40.72N 104.97W
06/07/2009 M1.25 INCH LARIMER CO TRAINED SPOTTER
1248 PM HAIL 3 ENE FORT COLLINS 40.57N 105.02W
06/07/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
SHREDDING LEAVES. MINOR STREET FLOODING.
&&
FREDINLocal storm report, Jun 7, 3:43 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
343 PM MDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND DMG 14 W AGATE 39.47N 104.21W
06/07/2009 ELBERT CO TRAINED SPOTTER
STRONG OUTFLOW WINDS OF 50 TO 60 MPH. SNAPPED 2 PINE
TREES ABOUT 25 TO 30 FEET TALL NEAR THE BASE.
0300 PM TORNADO 3 N BYERS 39.75N 104.22W
06/07/2009 ADAMS CO TRAINED SPOTTER
NORTH OF LEADER-BYERS ROAD.
0245 PM TORNADO 5 S DEER TRAIL 39.54N 104.04W
06/07/2009 ELBERT CO TRAINED SPOTTER
ON GROUND FOR 2 MINUTES WITH NO DAMAGE.
0240 PM TORNADO 5 S BENNETT 39.68N 104.42W
06/07/2009 ARAPAHOE CO TRAINED SPOTTER
ON GROUND FOR 3-5 MINUTES WITH NO DAMAGE.
0225 PM HAIL 9 NE PONDEROSA PARK 39.50N 104.53W
06/07/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0218 PM HAIL SE AURORA 39.70N 104.81W
06/07/2009 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0215 PM HAIL 2 SSW ARAPAHOE PARK 39.60N 104.71W
06/07/2009 M3.00 INCH ARAPAHOE CO TRAINED SPOTTER
0205 PM HAIL 2 E CENTENNIAL 39.60N 104.83W
06/07/2009 M2.75 INCH ARAPAHOE CO TRAINED SPOTTER
0202 PM HAIL W CENTENNIAL 39.60N 104.87W
06/07/2009 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0158 PM HAIL 2 E CENTENNIAL 39.60N 104.83W
06/07/2009 M2.00 INCH ARAPAHOE CO TRAINED SPOTTER
0152 PM HAIL 2 N CHERRY HILLS VILLAG 39.67N 104.95W
06/07/2009 M1.00 INCH DENVER CO TRAINED SPOTTER
0149 PM TORNADO 5 S BUCKLEY AFB 39.63N 104.75W
06/07/2009 ARAPAHOE CO TRAINED SPOTTER
TOUCHDOWN 5S BUCKLEY AFB. WAS ON GROUND FOR ESTIMATED 30
MINUTES WITH AN 8-11 MILE PATH SSE ACROSS EXTREME
SOUTHEAST AURORA. TORNADO AND DEBRIS CLOUD WAS 3/4 MILE
IN DIAMETER AT PEAK. STRUCTURAL DAMAGE WAS NOTED TO
SOUTHLANDS SHOPPING CENTER. DEBRIS WAS OBSERVED IN
VICINITY OF AURORA PKWY AND POINTS ALONG PATH.
0147 PM HAIL 5 WSW ARAPAHOE PARK 39.62N 104.77W
06/07/2009 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0137 PM HAIL 3 N CHERRY CREEK RESERV 39.68N 104.87W
06/07/2009 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
MINOR TREE DAMAGE.
0132 PM HAIL 3 S DENVER 39.68N 104.96W
06/07/2009 M1.25 INCH DENVER CO TRAINED SPOTTER
DENVER UNIVERSITY
0130 PM HAIL DENVER 39.73N 104.96W
06/07/2009 M1.00 INCH DENVER CO TRAINED SPOTTER
DOWNTOWN DENVER.
0115 PM TORNADO 6 E LAFAYETTE 39.99N 104.98W
06/07/2009 ADAMS CO TRAINED SPOTTER
TORNADO ON GROUND FOR 10 MINUTES VICINITY ORCHARD TOWN
CENTER NEAR I-25 AND 144TH. DUST AND DEBRIS CLOUD
OBSERVED FOR SEVERAL MINUTES. INTENSITY AND DAMAGE
UNKNOWN.
1250 PM HAIL 2 NE WELLINGTON 40.72N 104.97W
06/07/2009 M1.25 INCH LARIMER CO TRAINED SPOTTER
1248 PM HAIL 3 ENE FORT COLLINS 40.57N 105.02W
06/07/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
SHREDDING LEAVES. MINOR STREET FLOODING.
&&
CLBThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:48 PM MDT | Special Weather Statement | BOU | Sedgwick | 27 min |
| Jun 6, 8:18 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 42 min |
| Jun 6, 11:27 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 48 min |
| Jun 7, 12:08 AM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 38 min |
| Jun 7, 12:01 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 59 min |
| Jun 7, 12:55 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 55 min |
| Jun 7, 1:16 PM MDT | Tornado Warning | BOU | Adams, Broomfield, Weld | 19 min |
| Jun 7, 1:28 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 62 min |
| Jun 7, 1:40 PM MDT | Tornado Warning | BOU | Arapahoe, Denver | 35 min |
| Jun 7, 1:53 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas, Elbert | 37 min |
| Jun 7, 2:12 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer, Weld | 20 min |
| Jun 7, 2:24 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 51 min |
| Jun 7, 3:12 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 33 min |
| Jun 7, 3:24 PM MDT | Tornado Warning | BOU | Adams | 31 min |
| Jun 7, 4:05 PM MDT | Tornado Warning | BOU | Washington | 40 min |
Nearby
Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.